# SDR 04FDEA03250

- Difficulty date: November 29, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 2760 · Drag Control System
- Part: Seal
- Part number: ARC310767
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND WING UPPER TRAILING EDGE HAS TORN SEAL AT OUTBOARD END OF NR 1 LEFT HAND SPOILER.  REMOVED SEAL FROM SPOILER NR 1 LEFT WING IAW FEDES MD10-10 MM 20-50-02 PAGE 1.  REPAIRED SEAL IAW FEDEX EA 8-2760-83941, REINSTALLED SEAL ON NR 1 LEFT WING SPOILER IAW FEDEX MD10-10 MM 20-50-02- 2 PAGE 1 AND FEDEX EA 8-2760-83941, FLIGHT CONTROL- NR 1 SPOILER, TRAILING EDGE WORN SEAL REPAIR.
